# SDR ASOA2015071413346

- Difficulty date: June 26, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE LENS CAP IS MISSING FROM CEILING PANEL 263ELC'S EMERGENCY EXIT SIGN CALL LIGHTS.  REMOVED AND INSTALLED NEW EMERGENCY EXIT SIGN CALL LIGHTS LENS ON CEILING PANEL 263ELC IAW AMM 33-51-01-000-400-801-A01.
